# SDR CA960916016

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068256011
- Condition: Faulty
- Location: Internal Coil
- Component: Bendix, D6LN3000
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

(CAN) MAGNETO, WITH NEW CAPACITORS, INSTALLED ON AIRCRAFT AND FAILED WITHIN 12 HOURS. UNIT RETURNED FOR WARRANTY RECOVERY.
